Title of article :
On q-orthogonal polynomials, dual to little and big q-Jacobi polynomials
Author/Authors :
N.M. Atakishiyev، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2004
Pages :
12
From page :
246
To page :
257
Abstract :
We derive discrete orthogonality relations for polynomials, dual to little and big q-Jacobi polynomials. This derivation essentially requires use of bases, consisting of eigenvectors of certain self-adjoint operators, which are representable by a Jacobi matrix. Recurrence relations for these polynomials are also given.  2004 Elsevier Inc. All rights reserved
Keywords :
Duality , Little q-Jacobi polynomials , Big q-Jacobi polynomials , Discrete orthogonality relations , ‎Jacobi matrix
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2004
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
931252
Link To Document :
بازگشت